Equate Asprin, 100ct

Equate Asprin, 100ct
Equate Asprin, 100ct

Model: 227-12

Brand: Equate

(5) 2 shops 1 products

Detailed product description

Treat your minor aches and pains such as headaches, arthritis, colds and fever with the Equate Regular-Strength Aspirin Pain Reliever, 100 ct. Sometimes, the pain isn't just in one place. You can be suffering a headache, body ache or cold symptoms, and have to take multiple pain relievers just to feel a little relief. You can even use these Equate tablets to treat menstrual cramps and tooth ache pains. With the Equate Regular-Strength Pain Reliever Aid, you get an all-in-one formula that soothes pain in one treatment. Comparable to the active ingredient in regular strength Ecotrin, the pain-relieving tablets are safely coated, so you can feel effective relieve from body and head pains. Available in a 100 ct size, this pain reliever gives you convenient pain relief when you need it most.

Aspirin, Regular Strength, 325 mg, Coated Tablets


Compare buying offers

Last updated: 2025-05-18 02:42:09
Search
Amazon Amazon

$2.58
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number 227-12
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 278322
User Reviews and Ratings 4.6 (5 ratings) 4.6 out of 5 stars
UPC 350844227126

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Equate Asprin, 100ct
Reviews: 5
Ratings: (5)
Price:
$2.58 on walmart
5 (4.6)
$2.58 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward